# SDR SWIA200211299

- Difficulty date: September 18, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 16,016 hours, 22,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT AFT OF CAPTAIN'S DV WINDOW CRACKED.  FOUND DURING C CHECK INSPECTION.  REPLACED SUPPORT AFT OF CAPTAIN'S DV WINDOW WITH SERVICEABLE UNIT PER EMB SRM 51-40-02,  51-22-00, AND 51-40-01.
